# SDR FDEA201307291685

- Difficulty date: July 29, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 92,073 hours, 16,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28952
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E COMPARTMENT AT XOS 794 BEADED DOUBLER FOUND CRACKED.  TRIMMED OUT AND REPAIRED IAW SRM 57-40-02, FIG 203, REPAIR 15, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
